# SDR RAIA970612

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 2120 · Air Distribution System
- Part: Control Unit
- Part number: 218D4
- Condition: Failed
- Location: Rt Duct
- Part time: 13,054 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

JLN - FLT 7066 - RIGHT DUCT FAIL CAP LIGHT ILLUMINATED IN-FLIGHT.  REPLACED DUCT FAIL CONTROL UNIT.  (X)
